Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics, Issue 2015, pp. 50-71. Download full version Download PDF PDF (544 KB)
Received on September 27, 2014;
Revised September 17, 2015;
Accepted in final form on October 5, 2015;
Published online on January 18, 2016;
Communicated with Miroslav Haviar.

Numerical solution of a class of nonlinear Volterra integral equations using Bernoulli operational matrix of integration
by Sohrab Bazm and Mohammad Reza Azimi

Abstract
Abstract
Keywords
nonlinear integral equations, Volterra integral equations, Bernoulli polynomials, operational matrix, collocation method.
Mathematics Subject Classification
(2010) 65R20.
BibTeX reference
@ARTICLE{oaumb2015005,
  author = {Sohrab Bazm},
  author = {Mohammad Reza Azimi},
  title = {Numerical solution of a class of nonlinear Volterra integral equations using Bernoulli operational matrix of integration},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2015},
  issue = {2015},
  pages = {50--71},
  issn = {1338-7111}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016